# SDR DALA2023050503513

- Difficulty date: April 30, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 83,561 hours, 11,036 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 1L DOOR PRESSURE CHECK ON FAP. CORRECTIVE ACTION: DEU B R/R. (4159824)
